Petr Kaplický
Petr Kaplický
Unknown affiliation
Verified email at karlin.mff.cuni.cz
TitleCited byYear
C1, α-solutions to a class of nonlinear fluids in the 2D stationary Dirichlet problem
P Kaplický, J Málek, J Stará
Journal of Mathematical sciences 109 (5), 1867-1893, 2002
912002
BMO estimates for the p-Laplacian
L Diening, P Kaplický, S Schwarzacher
Nonlinear Analysis: Theory, Methods & Applications 75 (2), 637-650, 2012
602012
Boundary regularity of shear thickening flows
HB da Veiga, P Kaplický, M Růžička
Journal of Mathematical Fluid Mechanics 13 (3), 387-404, 2011
442011
Global-in-time Hölder continuity of the velocity gradients for fluids with shear-dependent viscosities
P Kaplický, J Málek, J Stará
Nonlinear Differential Equations and Applications NoDEA 9 (2), 175-195, 2002
402002
L q theory for a generalized Stokes System
L Diening, P Kaplický
manuscripta mathematica 141 (1-2), 333-361, 2013
362013
Regularity of flows of a non-Newtonian fluid subject to Dirichlet boundary conditions
P Kaplický
Zeitschrift für Analysis und ihre Anwendungen 24 (3), 467-486, 2005
352005
A priori bounds, nodal equilibria and connecting orbits in indefinite superlinear parabolic problems
N Ackermann, T Bartsch, P Kaplický, P Quittner
Transactions of the American Mathematical Society 360 (7), 3493-3539, 2008
292008
On uniqueness and time regularity of flows of power‐law like non‐Newtonian fluids
M Bulíček, F Ettwein, P Kaplický, D Pražák
Mathematical Methods in the Applied Sciences 33 (16), 1995-2010, 2010
272010
Full regularity of weak solutions to a class of nonlinear fluids in two dimensions-stationary, periodic problem
P Kaplicky, J Málek, J Stará
Commentationes Mathematicae Universitatis Carolinae 38 (4), 681-696, 1997
251997
Campanato estimates for the generalized Stokes system
L Diening, P Kaplicky, S Schwarzacher
Annali di Matematica Pura ed Applicata (1923-) 193 (6), 1779-1794, 2014
182014
On global existence of smooth two-dimensional steady flows for a class of non-Newtonian fluids under various boundary conditions
P Kaplický, J Málek, J Stará
Applied nonlinear analysis, 213-229, 2002
152002
An L 2-maximal regularity result for the evolutionary Stokes–Fourier system
M Bulíček, P Kaplický, J Málek
Applicable Analysis 90 (1), 31-45, 2011
122011
Regularity of flow of anisotropic fluid
P Kaplický
Journal of Mathematical Fluid Mechanics 10 (1), 71-88, 2008
122008
Boundary regularity of flows under perfect slip boundary conditions
P Kaplický, J Tichý
Open Mathematics 11 (7), 1243-1263, 2013
112013
Regularity theorems, up to the boundary, for shear thickening flows
HB da Veiga, P Kaplický, M Růžička
Comptes Rendus Mathematique 348 (9-10), 541-544, 2010
112010
Isometric representation of Lipschitz-free spaces over convex domains in finite-dimensional spaces
M Cúth, OFK Kalenda, P Kaplický
Mathematika 63 (2), 538-552, 2017
92017
Dimension of the attractor for 3D flow of non-Newtonian fluid
M Bulícek, F Ettwein, P Kaplický, D Pražák
Commun. Pure Appl. Anal 8 (5), 1503-1520, 2009
92009
Incompressible fluids with shear rate and pressure dependent viscosity: regularity of steady planar flows
M Bulıcek, P Kaplický
Discrete Contin. Dyn. Syst.—Series S 1 (1), 41-50, 2008
92008
Interior regularity of space derivatives to an evolutionary, symmetric -Laplacian
J Burczak, P Kaplický
Monatshefte für Mathematik 183 (1), 71-101, 2017
72017
Differentiability of the solution operator and the dimension of the attractor for certain power–law fluids
P Kaplický, D Pražák
Journal of mathematical analysis and applications 326 (1), 75-87, 2007
72007
The system can't perform the operation now. Try again later.
Articles 1–20